Alert archive / Kentucky / Flash Flood Warnings in 2011
Flash Flood Warning 26, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jun 20, 2011, 11:06 AM EDT for 6 counties in Kentucky. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2011, 11:06 AM EDT (15:06 UTC)
- Expired
- Jun 20, 2011, 4:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Breathitt County, KY, Lee County, KY, Leslie County, KY, Owsley County, KY, Perry County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 26 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 1:30 PM EDT | FLASH FLOOD | Beattyville, KY | BRIDGE WASHED OUT ON PAW PAW ROAD. |
| Jun 20, 1:30 PM EDT | FLASH FLOOD | S Beattyville, KY | BRIDGE WASHED OUT ON PAW PAW ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 144 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 1072 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
432
WGUS53 KJKL 201506
FFWJKL
KYC025-129-131-189-193-237-202000-
/O.NEW.KJKL.FF.W.0026.110620T1506Z-110620T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1106 AM EDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN OWSLEY COUNTY IN SOUTHEAST KENTUCKY...
LEE COUNTY IN SOUTHEAST KENTUCKY...
NORTHERN LESLIE COUNTY IN SOUTHEAST KENTUCKY...
SOUTHWESTERN BREATHITT COUNTY IN SOUTHEAST KENTUCKY...
SOUTHWESTERN WOLFE COUNTY IN SOUTHEAST KENTUCKY...
WEST CENTRAL PERRY COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 400 PM EDT
* AT 1105 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. UP TO TWO INCHES OF RAIN IS POSSIBLE FROM 11 AM
TO 1 PM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEATTYVILLE...BOONEVILLE...HYDEN...AIREDALE...ATHOL...BEECH...BELLE
POINT...BOOTH...BUCKHORN...BUCKHORN LAKE S.P....BUSH BRANCH...
CANOE...CANYON FALLS...CARYTON...CHENOWEE...CHESTNUT GAP...
CONFLUENCE...COPEBRANCH...CORGLETON...COWCREEK...CROCKETTSVILLE...
DRYHILL...ENOCH...EVERSOLE...FILLMORE...FINCASTLE...GAYS CREEK...
GRASS...GUERRANT AND HEIDELBERG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN VEHICLES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...
OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A
SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3772 8363 3762 8350 3710 8326 3717 8347
3730 8355 3761 8384
$$
SBH2 follow-up statements
145
WGUS73 KJKL 201614
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1214 PM EDT MON JUN 20 2011
KYC025-129-131-189-193-237-202000-
/O.CON.KJKL.FF.W.0026.000000T0000Z-110620T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOLFE KY-LEE KY-BREATHITT KY-OWSLEY KY-PERRY KY-LESLIE KY-
1214 PM EDT MON JUN 20 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN LESLIE...WEST
CENTRAL PERRY...EASTERN OWSLEY...SOUTHWESTERN BREATHITT...LEE AND
SOUTHWESTERN WOLFE COUNTIES UNTIL 400 PM EDT...
AT 1209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WERE DECREASING IN INTENSITY ACROSS THE WARNED AREA.
RAINFALL IN EXCESS OF 3 INCHES OCCURRED ACROSS MUCH OF THE AREA THIS
MORNING. AN AUTOMATED RAIN GAGE NEAR TALBERT RECORDED 3.25 INCHES OF
RAIN BETWEEN 7 AM AND NOON. LESS THAN ONE INCH OF RAIN IS EXPECTED
BETWEEN NOON AND 2 PM...BUT ADDITIONAL HEAVY RAIN IS POSSIBLE LATE
THIS AFTERNOON.
RUNOFF FROM THE EXCESSIVE RAINFALL THAT OCCURRED THIS MORNING WILL
CONTINUE TO CAUSE FLASH FLOOD PROBLEMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD RELATED DEATHS OCCUR IN VEHICLES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR
IN A VEHICLE.
&&
LAT...LON 3772 8363 3762 8350 3710 8326 3717 8347
3730 8355 3761 8384
$$
SBH068
WGUS73 KJKL 201953
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
353 PM EDT MON JUN 20 2011
KYC025-129-131-189-193-237-202008-
/O.EXP.KJKL.FF.W.0026.000000T0000Z-110620T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOLFE KY-LEE KY-BREATHITT KY-OWSLEY KY-PERRY KY-LESLIE KY-
353 PM EDT MON JUN 20 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN LESLIE...
WEST CENTRAL PERRY...EASTERN OWSLEY...SOUTHWESTERN BREATHITT...LEE
AND SOUTHWESTERN WOLFE COUNTIES WILL BE ALLOWED TO EXPIRE AT 400 PM
EDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3772 8363 3762 8350 3710 8326 3717 8347
3730 8355 3761 8384
$$
SBHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 7:49 AM EDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jun 20, 7:49 AM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 749 AM EDT MON JUN 20 2011 .SHORT TERM.../TODAY THROUGH TUESDAY NIGHT/ WARM FRONT LIFTING NORTH THRU THE COMMONWEALTH OVERNIGHT HAS SPARKED ANOTHER ROUND OF STRONG TSTMS STRETCHING FROM LOUISVILLE THRU BELL CO AND INTO NERN TN. SMALL HAIL HAS BEEN REPORTED FROM A FEW OF THESE STORMS ALONG WITH SOME WIND...BUT THE MAIN THREAT FROM THESE STORMS IS THE HEAVY RAIN OVER AREAS THAT HAVE ALREADY SEEN OVER 3 INCHES OVER THE LAST COUPLE OF DAYS. HAVE RAISED ANOTHER FLOOD ADVISORY TO COVER THE AREA CURRENTLY UNDER THE GUN ALONG WITH A FLASH FLOOD WARNING THRU 9 A.M. WHERE THE HEAVIEST RAINS ARE CURRENTLY FALLING. SHORT TERM MODELS REMAIN IN FAIR AGREEMENT WITH THE SFC AND SYNOPTIC FEATURES AND HAVE USED A BLEND OF THE RUC/HRRR WITH AN EXTRAPOLATION OF CURRENT OBS/TRENDS THRU THE MORNING...FOLLOWED BY A EURO/GFS/HPC CONSENSUS THRU THE REMAINDER OF THE FCST. THE WARM FRONT WILL CONTINUE TO LIFT NORTH AND EAST THRU THE CWA TODAY AND COUPLED WITH A LINGERING H85 LOW LEVEL JET OVERHEAD FEEDING MOISTURE INTO THE REGION WILL KEEP THE THREAT OF TSTMS THRU THE AFTERNOON OVER E/CENTRAL KY. WILL SIDE WITH SPC THINKING WHICH INCLUDES ERN KY IN THE SLIGHT RISK TODAY...MAINLY FOR WIND...THOUGH WITH PWATS AROUND 1.5 TO 1.75 INCHES AGAIN CANNOT RULE OUT A FEW SHORT TERM HYDRO PROBLEMS WHERE THE AXIS OF HEAVIEST RAINS SETS UP. FRONT CONTINUES TO LIFT NORTH OF THE OHIO RIVER TONIGHT AS AN UPPER LEVEL RIDGE STRENGTHENS OVERHEAD...PROVIDING CLEARING SKIES TONIGHT AND A GOOD SETUP FOR A POTENTIALLY DENSE VALLEY FOG EVENT. KEPT SLIGHT CHANCE POPS OVER THE NRN COUNTIES THRU THE EVENING AS THEY WILL BE IN CLOSEST PROXIMITY TO THE BOUNDARY...THOUGH WOULD NOT BE SURPRISED TO SEE THESE PULLED FROM THE FCST LATER TODAY IF THE RIDGE LOOKS TO BE COMING IN STRONGER/FASTER THAN CURRENTLY THINKING. RIDGE WILL BE THE DOMINANT FEATURE FOR OUR WEATHER THRU THE BULK OF THE REMAINDER OF THE SHORT TERM PERIOD...BRINGING CLEAR TO MOSTLY CLEAR SKIES ON TUESDAY. BY TUESDAY EVENING...A DEEP UPPER LEVEL TROF EJECTING OUT OF THE FRONT RANGE OF THE ROCKIES WILL DEVELOP A SFC LOW OVER THE PLAINS THAT HAS BEEN FCST TO EVENTUALLY MOVE NE TOWARDS THE GREAT LAKES. HAVE SIDED WITH THE SLOWEST AVAILABLE GUIDANCE FOR NOW IN BRINGING CLOUDS/POPS BACK INTO THE CWA TUESDAY NIGHT...WITH LOW END CHANCES OVER OUR WRN COUNTIES TAPERING TO SLIGHT CHANCES OVER THE EAST. AS FOR TEMPERATURES...GENERALLY STAYED NEAR TO JUST BELOW THE COOLER MET MOS FOR HIGHS TODAY AND TOMORROW WITH A PERSISTENCE/MET BLEND FOR OVERNIGHT LOWS. .LONG TERM.../WEDNESDAY THROUGH SUNDAY/ WITH FOCUS ON CONVECTIVE ACTIVITY OVERNIGHT...JUST MADE A FEW ADJUSTMENTS TO POPS THRU THE FIRST HALF OF THE PERIOD BASED ON LATEST CONSENSUS AMONG THE GUIDANCE...AND TO BRING THE GRIDS A LITTLE MORE IN LINE WITH THE NEIGHBORS. TEMPS APPEAR TO BE REASONABLE AND ONLY MADE A FEW TWEAKS TO THE HIGHS/LOWS THRU THE END OF THE WORK WEEK. A QUICK GLANCE AT THE REST OF THE PARAMETERS DID NOT SEE ANYTHING TOO FAR OUT OF LINE AND LET MOST OF THE FCST RIDE. THE PREVIOUS LONG TERM DISCUSSION FOLLOWS: THE MODELS START OUT TUESDAY MORNING IN GOOD AGREEMENT BUT QUICKLY DIVERGE AS THE GFS DROPS THE 50H/85H LOW INTO THE LOWER GT LKS AS THE ECMWF DRAWS THIS FEATURE NE INTO SRN CANADA. BY FRI MORNING THIS DIFFERENCE HAS BECOME EVEN MORE PRONOUNCED WITH THE GFS LOW OVER NRN LK MI WHILE THE ECMWF DRAWS THE CENTER OF CIRCULATION WELL TOWARDS ERN CANADA. DIFFERENCES LIKE THESE REFLECT TO THE SFC WHERE THE GFS WANTS TO PROJECT A BROADER AND SLOWER MOVING AREA OF SHRA/TSRA THRU THE COMMONWEALTH. HAVE CHOSEN TO FOLLOW THE ECMWF MORE CLOSELY DUE TO IT BEING THE MORE CONSISTENT AND BETTER VERIFYING MODEL. THE FCST THEN STARTS OUT DRY TUE MORNING AS THE WARM FNT HAS LIFTED INTO NRN OH AND WRN PA. BY WED MORNING THE FOLLOWING COLD FNT WILL HAVE MADE IT INTO ERN KY WITH A BAND OF PCPN. AS THE SFC LOW TRACKS INTO CANADA THE COLD FNT STRETCHES OUT AND BECOMES STATIONARY AS IT STALLS ON THE WINDWARD SIDE OF THE MTNS. PCPN TO CONTINUE UNTIL THE FNT FINALLY MAKES THE JUMP TO THE LEE SIDE OF THE MTNS THU NIGHT. THEN BY FRI MORNING THE NEXT WARM FNT BEGINS TO LIFT THRU THE AREA SLOWLY... KEEPING PCPN IN THE FCST THRU THE WEEKEND. TEMPS WILL GENERALLY BE CLOSE TO SEASONAL WITH HIGHS IN THE LOWER 80S AND LOWS IN THE 60S. DEPENDING ON WARM SECTOR VS COLD SECTOR AS THE FNTS CROSS THE AREA WILL MAKE SLIGHT DIFFERENCES BETWEEN MID 80 AND LOWER 80S. && .AVIATION.../12Z TO 12Z/...UPDATED WARM FRONT LIFTING NORTH THRU ERN KY WILL CONTINUE TO BE THE FOCUS FOR CONVECTION TODAY. FRONT APPEARS TO HAVE LIFTED THRU SME AND LOZ...BUT WILL CARRY VCTS THRU THE AFTERNOON TO ACCOUNT FOR ANY STRAGGLERS. OTHERWISE...VFR SHOULD PREVAIL THRU THE DAY. JKL IS STILL IN LINE FOR MORE TSTMS AND AM GENERALLY EXPECTING PREVAILING MVFR WITH CONDITIONS DETERIORATING TO IFR IN ANY TSTMS THRU THIS AFTERNOON. FRONT SHOULD BE NORTH OF THE AREA BY TONIGHT WITH HIGH PRESSURE BUILDING INTO THE AREA...BRINGING CLEARING SKIES AND ANOTHER GOOD SETUP FOR FOG ACROSS THE AREA. HAVE TRENDED TOWARDS IFR FOG AT SME AND LOZ FOR THE MOMENT...BUT WILL HAVE TO LET THE 18Z/00Z TAF DETERMINE HOW MUCH CLEARING CAN BE EXPECTED OVERNIGHT AND HOW DENSE THE FOG WILL GET. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...MB LONG TERM....DUSTY/MB AVIATION...MB
Hazardous weather outlook, Jun 20, 7:53 AM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 753 AM EDT MON JUN 20 2011 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-211500- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 753 AM EDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TODAY AS A WARM FRONT CONTINUES TO SHIFT NORTHWARD THROUGH THE AREA. A FEW STORMS MAY BECOME STRONG AND PRODUCE GUSTY WINDS. IN ADDITION...SOME STORMS MAY PRODUCE HEAVY RAIN CAUSING SOME FLASH FLOODING...ESPECIALLY AROUND AREAS THAT SEE THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE FROM TUESDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INCIDENTS OF FLOODING OR HEAVY RAINFALL THAT OCCUR TODAY TO THE NATIONAL WEATHER SERVICE IN JACKSON KY...OR THEIR LOCAL LAW ENFORCEMENT. RAY/MB
In the hours before
Local storm report, Jun 20, 10:26 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1026 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HEAVY RAIN MOUNT STERLING 38.06N 83.95W
06/20/2011 M3.14 INCH MONTGOMERY KY CO-OP OBSERVER
NORMAL OBSERVATION WAS SENT IN AT 7 AM THIS MORNING. THIS
RAINFALL OCCURRED BETWEEN 7 AM AND 1015 AM.
&&
TBREWERLocal storm report, Jun 20, 10:27 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1027 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL 5 S WOOTON 37.11N 83.30W
06/20/2011 M0.50 INCH LESLIE KY TRAINED SPOTTER
&&
TBREWERLocal storm report, Jun 20, 10:28 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1028 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM HEAVY RAIN JACKSON 37.56N 83.38W
06/20/2011 M1.00 INCH BREATHITT KY NWS EMPLOYEE
ONE INCH OF RAINFALL WITHIN THE LAST HALF HOUR. TWO AND A
QUARTER INCHES SINCE YESTERDAY.
&&
TBREWERLocal storm report, Jun 20, 10:50 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1050 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 AM FLOOD ELKATAWA 37.56N 83.43W
06/20/2011 BREATHITT KY TRAINED SPOTTER
MILLERS BRANCH HAS LEFT IT/S BANKS AND IS AT THE BOTTOM
OF THE BRIDGE GOING OVER HWY 52.
&&
ABELocal storm report, Jun 20, 10:51 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1051 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLOOD CAMPTON 37.74N 83.55W
06/20/2011 WOLFE KY DEPT OF HIGHWAYS
CULVERTS OVERFLOWING DUE TO HEAVY RAINFALL. WATER OVER
ROADS AT WOLFE LAKE...ON 191 BETWEEN STILLWATER AND
CAMPTON...PLUMMERS CREEK ROAD AND JOHNSON ROAD.
&&
TBREWERLocal storm report, Jun 20, 10:56 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1056 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN 4 S IRVINE 37.64N 83.97W
06/20/2011 E0.00 INCH ESTILL KY 911 CALL CENTER
DRIVEWAYS OF SEVERAL RESIDENCES HAVE BEEN WASHED OUT INTO
THE ROADWAY AT RED LICK.
&&
TBREWERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 1:46 AM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski, Rockcastle | 29 min |
| Jun 20, 2:01 AM EDT | Severe Thunderstorm Warning | JKL | Clay, Knox, Laurel, Whitley | 29 min |
| Jun 20, 2:10 AM EDT | Areal Flood Advisory | JKL | Bell, Clay, Jackson, Knox, Laurel, McCreary and 3 more | 5 hr |
| Jun 20, 2:25 AM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan, Knox | 50 min |
| Jun 20, 2:34 AM EDT | Flash Flood Warning | JKL | Laurel, Pulaski, Rockcastle | 4 hr |
| Jun 20, 2:48 AM EDT | Areal Flood Advisory | JKL | Bell, Harlan, Knox, Whitley | 5 hr |
| Jun 20, 2:59 AM EDT | Flash Flood Warning | JKL | Knox, Laurel, McCreary, Whitley | 6 hr |
| Jun 20, 3:07 AM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan, Knox, Whitley | 38 min |
| Jun 20, 3:55 AM EDT | Areal Flood Advisory | JKL | Bell, Knox, Laurel, McCreary, Pulaski, Whitley | 3 hr |
| Jun 20, 4:05 AM EDT | Flash Flood Warning | JKL | Bell, Knox, Whitley | 5 hr |
| Jun 20, 4:34 AM EDT | Severe Thunderstorm Warning | JKL | Bell | 26 min |
| Jun 20, 5:20 AM EDT | Severe Thunderstorm Warning | JKL | Jackson, Lee, Owsley | 25 min |
| Jun 20, 6:08 AM EDT | Flash Flood Warning | JKL | Bell, Whitley | 3 hr |
| Jun 20, 7:01 AM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Estill, Jackson, Lee, Montgomery and 3 more | 3 hr |
| Jun 20, 8:26 AM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Harlan, Knott, Leslie, Letcher and 2 more | 3 hr |
| Jun 20, 8:33 AM EDT | Areal Flood Warning | JKL | Bell, Harlan, Knox, Laurel, Whitley | 13 hr |
| Jun 20, 8:42 AM EDT | Severe Thunderstorm Warning | JKL | Harlan, Knott, Leslie, Letcher, Perry | 48 min |
| Jun 20, 9:24 AM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery, Powell | 36 min |
| Jun 20, 9:29 AM EDT | Flash Flood Warning | JKL | Harlan, Knott, Leslie, Letcher, Perry | 6 hr |
| Jun 20, 9:44 AM EDT | Areal Flood Advisory | JKL | Bath, Breathitt, Menifee, Montgomery, Morgan, Powell and 1 more | 106 min |
| Jun 20, 10:31 AM EDT | Flash Flood Warning | JKL | Breathitt, Knott, Lee, Leslie, Menifee, Perry and 2 more | 5 hr |
| Jun 20, 10:55 AM EDT | Areal Flood Advisory | JKL | Bath, Breathitt, Elliott, Fleming, Floyd, Knott and 5 more | 5 hr |
| Jun 20, 1:37 PM EDT | Flash Flood Warning | JKL | Bath, Fleming, Rowan | 2 hr |
| Jun 20, 6:11 PM EDT | River Flood Advisory | JKL | Lee | 22 hr |
Nearby
Flash Flood Warnings in Kentucky, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.